# SDR CALA9800826

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 259
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED STA 259 BETWEEN STR 23R AND 24R.  FABRICATED, PRIMED, SEALED, AND INSTALLED DOUBLER PER SRM 53-30-3, 51-10-2 AND 51-20-4.
